# SDR R61A2020022520255

- Difficulty date: February 22, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 17,320 hours, 11,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011494
- Condition: Inoperative
- Location: Zone 100
- Part time: 11 hours, 7 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT ON EICAS, SOME EMERGENCY LIGHTS INTERMITTENT ON CEILING AND R2 EXIT. R&R AFT RH INBOARD EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01.
